RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sedunova, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 4

Number of views:
This page:357
Abstract pages:217
Full texts:70
References:33

http://www.mathnet.ru/eng/person70738
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. A. Sedunova, “Mean Values of Some Multiplicative Functions”, Mat. Zametki, 97:1 (2015),  115–128  mathnet  mathscinet  zmath  elib; Math. Notes, 97:1 (2015), 111–123  isi  scopus

Presentations in Math-Net.Ru
1. Эффективные версии теоремы Бомбьери-Виноградова
A. A. Sedunova
MIPT Interdepartmental Seminar on Discrete Mathematics
February 19, 2019 18:30
2. An effective version of the Bombieri-Vinogradov theorem
A. A. Sedunova
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 22, 2017 15:25   
3. On the Bombieri-Pila method over function fields
A. A. Sedunova
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 29, 2016 12:30
4. Гипотеза о гауссовских оптимизаторах с точки зрения теории мажоризации (по работе Lloyd и др.)
A. A. Sedunova
Seminar on Quantum Probability, Statistics, Information
December 5, 2011 16:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020